# SDR MWEA97268

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9911885
- Condition: Improper Repair
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE VERTICAL STAB NON REMOVE L/E RIB AT ZFS 23, IMPROPER REPAIR.  INSTALLED NEW RIB IAW SRM 51-30-02 AND 51-30-05.
